# SDR DALA2024011600605

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 27,410 hours, 10,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5105784) EMERGENCY LIGHT INTERMITTENT AT SEAT 24R. EMERGENCY LIGHT CONNECTION AT SEAT 24R WAS FOUND LOOSE, THE LIGHT CONNECTION WAS RECONECTED CORRECTLY I.A.W. 33-51-00-501. TEST OK.
